I've been on the depo shot for two years and two months and I just started bleeding like three weeks ago and I'm still bleeding with heavy flow and bad abdominal pain... should I be worried and go visit my doctor?
Yes, you should go to your doctor to rule out other causes & to have a smear test.
It's likely due to the Depo Provera, & you are meant to have a break from it every couple of years (advised by the Manufacturer), but if you're not going to do that, then you need to get your next shot early, in order to stop the bleeding. If you get it at about 9 weeks instead of 12/13, then the one after that at 10 weeks (as long as there's no more bleeding in between shots), & so on, until you find an interval that works for you, with no more bleeding.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2014 • 2 answers
Posted 19 Jan 2015 • 1 answer
Posted 10 Mar 2015 • 1 answer
Depo-Provera - I've been on the depo since November 2014. I normally have my cycle maybe one or two?
Posted 5 Jun 2015 • 1 answer
Posted 14 Oct 2015 • 1 answer